Organophosphorous poisoning complicated with intermediate syndrome- A case reprt

Authors

  • Asraf Hussain National medical college Birgunj
  • Krishna Adhikari National medical college Birgunj

Keywords:

Organophosphorous poisoning, Intermediate syndrome

Abstract

Organophosphorous poisoning is a very common poisoning. Intermediate syndrome with respiratory failure is a highly fatal complication. We report a case of 20 year old male who developed intermediate syndrome despite adequate atropinisation . Early clinical recognition of the syndrome and institution of mechanical ventilation along with ongoing atropine therapy was instrumental in saving the patient’s life. Patient was discharged on day 10 after successful treatment.

Downloads

Download data is not yet available.
Abstract
168

Author Biography

Krishna Adhikari, National medical college Birgunj

PG resident, Department of Internal Medicine 

Published

2020-04-28

How to Cite

Hussain, A., & Adhikari, K. (2020). Organophosphorous poisoning complicated with intermediate syndrome- A case reprt. Journal of Advances in Internal Medicine, 8(2), 33–34. Retrieved from https://www.nepjol.info/index.php/JAIM/article/view/27648

Issue

Section

Case Reports